Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Involutions fixing products of circles

Author: R. E. Stong
Journal: Proc. Amer. Math. Soc. 119 (1993), 1005-1008
MSC: Primary 57R85
MathSciNet review: 1169050
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper determines the possible equivariant bordism classes of involutions having fixed set a union of products of circles.

References [Enhancements On Off] (What's this?)

  • [1] J. F. Adams, On the non-existence of elements of Hopf invariant one, Ann. of Math. (2) 72 (1960), 20–104. MR 0141119
  • [2] P. E. Conner and E. E. Floyd, Differentiable periodic maps, Ergebnisse der Mathematik und ihrer Grenzgebiete, N. F., Band 33, Academic Press Inc., Publishers, New York; Springer-Verlag, Berlin-Göttingen-Heidelberg, 1964. MR 0176478
  • [3] Wen-tsün Wu, Les 𝑖-carrés dans une variété grassmannienne, C. R. Acad. Sci. Paris 230 (1950), 918–920 (French). MR 0035993

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57R85

Retrieve articles in all journals with MSC: 57R85

Additional Information

Article copyright: © Copyright 1993 American Mathematical Society